# SDR GTIA9700332

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 626 - THREE FLOOR PATH EMERGENCY LIGHTS MISSING.  RECONNECTED EMERGENCY PATH LIGHTS WITH BUTT SPLICE CONNECTOR.  OPS CHECK GOOD, REF DC-9 MM 33-53-00.  (M)
